Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 832187, 5 pages
http://dx.doi.org/10.1155/2014/832187
Research Article

Stability Analysis of Retarded Differential Inclusions

Institute of Mathematics and Physics, Central South University of Forestry and Technology, Changsha, Hunan 410004, China

Received 29 December 2013; Accepted 9 March 2014; Published 1 April 2014

Academic Editor: Qiankun Song

Copyright © 2014 Jiafu Wang and Gui Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Jun Liu, Andrew R. Teel, Kun-Zhi Liu, and Xi-Ming Sun, “Stability theorems for delay differential inclusions,” IEEE Transactions on Automatic Control, vol. 61, no. 10, pp. 3215–3320, 2016. View at Publisher ยท View at Google Scholar